SciELO - Scientific Electronic Library Online

 
vol.22 issue4Pigmenturia e injuria renal aguda luego de percusión intensa de tamborAsociación de hemoglobina S (HbS) y beta talasemia en dos pacientes del Centro Hemato-Oncológico del Hospital Pereira Rossell author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • Have no similar articlesSimilars in SciELO

Share


Revista Médica del Uruguay

On-line version ISSN 1688-0390

Abstract

ARIAS, Sylvia et al. Inhibidor adquirido del factor VIII en paciente no hemofílico: Caso clínico – actualización. Rev. Méd. Urug. [online]. 2006, vol.22, n.4, pp.305-310. ISSN 1688-0390.

Summary A young woman showed an hemorragic syndrome secondary to an acquired deficit coagulation due to antibodies factor VIII inhibitors. Even if coagulation inhibitors are rare in non-hemophilic patients, this case is interesting since it shows a serious condition thay may produce death. Early diagnosis and treatment, as well as defining whether it is a primary alteration or a consequence of a subtle disease, are of capital importance. The paper includes a description of the steps to determine diagnosis and a review of the current therapeutic tools.

Keywords : Hemorragia.; Síndrome; Factor VIII; Inhibidores de factor de coagulación sanguínea.

        · abstract in Spanish | French | Portuguese     · text in Spanish     · Spanish ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License